# SDR SWAA2025022899827

- Difficulty date: February 26, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 68,435 hours, 40,898 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING-TO-BODY ACCESS PANEL 192BR LEADING EDGE HAS POSSIBLE DELAM <[01].  FOUND DAMAGE TO BE EROSION TO AT LEAST ONE OR MORE PLYS OF COMPOSITE. THERE ARE THREE AREAS OF CONCERN. AREA #1 IS 3.7? BY 1.45?; AREA #2 IS 2.7? BY 0.8?; AREA #3 IS 2.5? BY 0.6?.; [02] ACCOMPLISHED EA 25-153-00513.  REF. TSR 2025001446 TTG8Q00YYDXC SRM 53-40-70-1A-1.
